# SDR IPXA2021030266292

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 32,540 hours, 21,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT LIGHTS WONT ARMR & R EMERGENCY SWITCH COTROL PANLE PER B757 AMM 33 51 08 401 ESR IPC 33 51 08 04
